# SDR ABXA9600228

- Difficulty date: December 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AX
- Make and model: Doug DC-9-33F
- Aircraft serial: 47384
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 593008413
- Condition: Corroded
- Location: Bs 180-218
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION, FOUND LEVEL 2 CORROSION ON THE SEAT TRACK AT LBL 24 AT STA 180 - STA 218.  REPLACED SEAT TRACK IAW DC-9 SRM 51-30-1.
